Alert archive / Ohio / Wind Chill Advisories in 2015
Wind Chill Advisory 8, NWS Wilmington, OH
NWS Wilmington, OH issued this wind chill advisory at Feb 18, 2015, 3:45 PM EST for 26 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Feb 19, 2015, 9:37 AM EST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2015, 3:45 PM EST (20:45 UTC)
- In effect from
- Feb 19, 2015, 9:37 AM EST
- Expired
- Feb 20, 2015, 12:00 PM EST
- In force
- 26 hr
- Issued by
- NWS Wilmington, OH
All 46 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Fayette County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 35 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind chill advisory went out at Feb 18, 1:29 PM EST, 2 hours 16 minutes earlier.
Area forecast discussion, Feb 18, 1:29 PM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
129 PM EST WED FEB 18 2015
.SYNOPSIS...
SNOW ASSOCIATED WITH A COLD FRONT AND WAVE OF LOW PRESSURE WILL
AFFECT THE AREA TODAY. COLD WEATHER AND SCATTERED SNOW SHOWERS ARE
EXPECTED FOR THURSDAY IN A WESTERLY FLOW BEHIND THE FRONT. HIGH
PRESSURE AND A COLD AIRMASS ARE IN STORE FOR FRIDAY. LOW PRESSURE
WILL BRING MIXED PRECIPITATION ON SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
SNOW SQUALLS WILL CONTINUE TO DEVELOP ACROSS THE AREA THIS
AFTERNOON AND CONTINUE INTO THE EARLY EVENING HOURS. DECIDED TO
EXTEND THE WINTER WEATHER ADVISORY UNTIL 7 PM THIS EVENING TO
ACCOUNT FOR THE SNOW SQUALLS AND THE POTENTIAL IMPACT WITH THE
EVENING COMMUTE. ALTHOUGH ADDITIONAL SNOWFALL VALUES ARE GENERALLY
AROUND AN INCH OR LESS THESE SNOW SQUALLS WILL REDUCE VSBYS AND
LEAD TO BRIEF WHITEOUT CONDITIONS. SNOW WILL GRADUALLY TAPER OFF
TONIGHT ACROSS SW PORTIONS OF THE FA HOWEVER ADDITIONAL LIGHT LAKE
EFFECT SNOW WILL BE POSSIBLE ACROSS NE PORTIONS OF THE FA.
WINDS WILL CONTINUE TO PICK UP THIS AFTERNOON WITH WIND GUSTS UP
TO 30 TO 35 MPH POSSIBLE AT TIMES. WIND GUSTS WILL DECREASE SOME
FOR THE OVERNIGHT HOURS HOWEVER EXPECT WINDS TO STAY UP THROUGH
THE NIGHT. HAVE BLOWING SNOW IN THE FORECAST THROUGH THE EVENING
HOURS AND INTO PART OF THE OVERNIGHT HOURS.
TEMPERATURES WILL SLOWLY FALL THROUGH THE AFTERNOON HOURS. WITH
THE INCREASE IN WINDS AND FALLING TEMPERATURES THIS AFTERNOON WIND
CHILL VALUES WILL DROP INTO WIND CHILL ADVISORY CRITERIA THIS AFTERNOON.
TEMPERATURES TONIGHT WILL BE HIGHLY DEPENDENT ON CLOUD COVER. WITH
GIVEN WIND TRAJECTORIES BELIEVE SW PORTIONS WILL HAVE A DECENT
AMOUNT OF CLEARING FOR LATER HALF OF THE OVERNIGHT HOURS. WITH
CLEARING AND FRESH SNOW ON THE GROUND EXPECT TEMPERATURES TO DROP
QUICKLY OVERNIGHT.
WITH THE LOWER TEMPERATURES ACROSS THE SW HAVE WIND CHILL VALUES
DROPPING BELOW NEGATIVE 25 OVERNIGHT AND THIS WILL HAVE TO BE
MONITORED FOR A POTENTIAL WIND CHILL WARNING.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
EXPECT SCATTERED SNOW SHOWERS ON THURSDAY IN A COLD AND SOMEWHAT
MOIST WESTERLY FLOW. SUBSIDENCE ASSOCIATED WITH HIGH PRESSURE
WILL BRING AN END TO SNOW SHOWERS THURSDAY NIGHT AND
FRIDAY...LEAVING MAINLY CLEAR CONDITIONS THURSDAY NIGHT THEN
INCREASING CLOUDS FRIDAY AHEAD OF THE NEXT SYSTEM TO AFFECT THE
AREA ON THE WEEKEND.
VERY COLD TEMPERATURES AND WIND CHILLS ARE THE MAIN CONCERN FOR
THIS PERIOD. HAVE ELECTED TO KEEP THE WIND CHILL ADVISORY IN
EFFECT THROUGH NOON FRIDAY EVEN THOUGH WINDS MAY FALL BELOW 6 MPH
FOR A SHORT TIME THURSDAY NIGHT.
RECORD LOW HIGHS ARE LIKELY FOR THURSDAY FOLLOWED BY RECORD LOWS
FOR THURSDAY NIGHT. HIGHS ARE FORECAST TO STAY IN THE POSITIVE
SINGLE DIGITS THURSDAY...BEFORE FALLING WELL BELOW ZERO THURSDAY
NIGHT. SLIGHTLY WARMER READINGS IN THE TEENS ARE EXPECTED FRIDAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS THE SURFACE HIGH MOVES TO THE EAST...A SOUTHERLY FLOW WILL
DEVELOP...BEGINNING A PERIOD OF RISING TEMPERATURES THAT WILL
CONTINUE STRAIGHT THROUGH FRIDAY NIGHT. WITH CLOUDS MOVING IN AND
STRONG WARM ADVECTION...THERE IS NO REASON TO FORECAST ANY COOLING
ON SATURDAY MORNING. FRIDAY HIGH TEMPERATURES WILL LIKELY COME AT
OR JUST BEFORE MIDNIGHT...WITH SATURDAY LOW TEMPERATURES LIKELY TO
OCCUR AT THE SAME TIME.
BY SATURDAY AFTERNOON...THE CONTINUED RISE IN TEMPERATURES SEEMS
LIKELY TO PUT MOST (IF NOT ALL) OF THE FORECAST AREA ABOVE FREEZING.
ATTENTION WILL THEN TURN TO A DEVELOPING STORM SYSTEM...WHICH IS
FORECAST TO MOVE THROUGH THE REGION OVER THE WEEKEND. AHEAD OF
A DEEP TROUGH THAT WILL BE MOVING SOUTHWEST OUT OF THE CANADIAN
PLAINS...WEAKENING SURFACE LOW PRESSURE IS FORECAST TO MOVE
NORTHEAST INTO THE OHIO VALLEY. THERE IS FAIRLY GOOD AGREEMENT ON A
PROLONGED PERIOD OF PRECIPITATION OCCURRING FROM SATURDAY MORNING
THROUGH SUNDAY EVENING...WITH 12Z RUNS INDICATING THAT PRECIPITATION
MAY PERSIST A LITTLE LONGER THAN ORIGINALLY EXPECTED. HOWEVER...AS
IS VERY TYPICAL IN THESE CASES...SPECULATION ON PRECIPITATION TYPE
OR AMOUNTS WOULD BE EXTREMELY PREMATURE. IT DOES APPEAR LIKELY THAT
TEMPERATURES AT THE BEGINNING AND END OF THE SYSTEM WILL BE COLD
ENOUGH FOR SNOW...BUT THE WARMING CONDITIONS ON SATURDAY AFTERNOON
AND EARLY SUNDAY MORNING APPEAR LIKELY TO SUPPORT A NORTHWARD PUSH
OF LIQUID PRECIPITATION. POPS WERE INCREASED TO 50 PERCENT (NORTHERN
CWA) AND 60 PERCENT (SOUTHERN CWA) FOR THIS FORECAST PACKAGE...BUT
WITH A LARGE RAIN/SNOW MIX AREA DRAWN IN TO ACCOUNT FOR THE
SIGNIFICANT UNCERTAINTY.
ONCE THE COLD FRONT PASSES THROUGH ON SUNDAY...AND PRECIPITATION
COMES TO AN END...A DRIER PATTERN APPEARS LIKELY THROUGH THE FIRST
HALF OF THE WEEK. ANOTHER FRONT MOVING THROUGH THE GREAT LAKES ON
TUESDAY WILL HAVE A CHANCE OF PRODUCING SOME SNOW...BUT WITH NO
SIGNS OF A SIGNIFICANT EVENT. TEMPERATURES ARE ALMOST CERTAIN TO
REMAIN BELOW NORMAL THROUGH THE FORECAST PERIOD. IT IS SOMEWHAT
REMARKABLE THAT A 36-HOUR PERIOD OF RISING TEMPERATURES (FRIDAY
MORNING TO SATURDAY EVENING) WILL END WITH VALUES STILL ABOUT FIVE
DEGREES BELOW NORMAL. AFTER THE COLD FRONTAL PASSAGE ON
SUNDAY...COLD CONDITIONS ARE EXPECTED THROUGH THE MIDDLE OF THE WEEK
(10-20 DEGREES BELOW NORMAL)...THOUGH NOT TO THE EXTREMES IN THE
FORECAST FOR THE CURRENT WEEK.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SNOW SQUALLS ARE EXPECTED TO DEVELOP FOR THE AFTERNOON AND INTO
THE EARLY EVENING HOURS. MORE WIDESPREAD SNOW SQUALL ACTIVITY IS
EXPECTED AT KILN...KCVG...AND KLUK AND THEREFORE HAVE TEMPO LOWER
VSBYS IN AT THOSE LOCATIONS. ALTHOUGH ONLY DROP VSBYS TO MVFR AT
KDAY...KCMH...AND KLCK...BRIEF LOWER VSBYS CANNOT BE RULED OUT.
WINDS WILL BE GUSTY THIS AFTERNOON AND INTO THE EARLY EVENING
HOURS WITH WIND GUSTS AROUND 25 TO 30 KNOTS. DUE TO THIS SOME BLOWING
SNOW WILL ALSO BE POSSIBLE. HAVE TEMPO BLOWING SNOW IN AT
KILN...KCVG...KLUK WHERE THERE IS ALREADY MORE SNOW ON THE GROUND
AND WHERE THERE IS EXPECTED TO BE MORE SNOW SQUALL ACTIVITY. SOME
WIND GUSTS WILL BE POSSIBLE THROUGH THE OVERNIGHT HOURS. LIMITED
WIND GUSTS IN THE TAFS THROUGH THE OVERNIGHT HOURS TO KDAY HOWEVER
ISOLATED WIND GUSTS CANNOT BE RULED OUT AT THE OTHER AREA TAF
SITES. WINDS WILL INCREASE AGAIN FOR THE DAY TOMORROW WITH SOME
WIND GUSTS AROUND 20 TO 25 KNOTS POSSIBLE.
SOME LIGHT LAKE EFFECT SNOW SHOWERS WILL BE POSSIBLE TONIGHT AT
KILN...KDAY...KCMH...AND KLCK. DO NOT HAVE THIS SNOW REDUCING
VSBYS HOWEVER SOME ISOLATED LOWER VSBYS CANNOT BE RULED OUT. IN
ADDITION SOME MVFR CLOUDS WILL ALSO BE POSSIBLE OVERNIGHT INTO
THURSDAY AT KCMH AND KLCK.
OUTLOOK...MVFR CONDITIONS POSSIBLE WITH ISOLATED SNOW SHOWERS ON
THURSDAY. MVFR/IFR CIGS AND VSBYS POSSIBLE SATURDAY INTO SUNDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND CHILL ADVISORY UNTIL NOON EST FRIDAY FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR
OHZ063>065-070>074-077>082-088.
KY...WIND CHILL ADVISORY UNTIL NOON EST FRIDAY FOR KYZ089>100.
WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR
KYZ089>100.
IN...WIND CHILL ADVISORY UNTIL NOON EST FRIDAY FOR INZ050-058-059-
066-073>075-080.
WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR INZ066-
073>075-080.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...NOVAK
SHORT TERM...CONIGLIO
LONG TERM...HATZOS
AVIATION...NOVAKHazardous weather outlook, Feb 18, 12:53 PM EST, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1253 PM EST WED FEB 18 2015 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-191800- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE- 1253 PM EST WED FEB 18 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. SNOW SQUALLS ARE EXPECTED ACROSS THE AREA THIS AFTERNOON RESULTING IN REDUCED VISIBILITIES AND BRIEF WHITEOUT CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-191800- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 1253 PM EST WED FEB 18 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND CHILL ADVISORY. SNOW SQUALLS ARE EXPECTED ACROSS THE AREA THROUGH EARLY THIS EVENING RESULTING IN REDUCED VISIBILITIES AND BRIEF WHITEOUT CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Feb 18, 1:34 PM EST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
134 PM EST WED FEB 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW 1 SW AURORA 39.06N 84.92W
02/18/2015 M2.8 INCH DEARBORN IN TRAINED SPOTTER
&&
EVENT NUMBER ILN1501142
NOVAKSpecial weather statement, Feb 18, 1:52 PM EST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 152 PM EST WED FEB 18 2015 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-182200- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA 152 PM EST WED FEB 18 2015 ...SNOW SQUALLS WILL BE POSSIBLE AT TIMES THROUGH THE EARLY EVENING HOURS... SNOW SQUALLS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON. THESE SNOW SQUALLS WILL ALLOW FOR A RAPID CHANGE IN VISIBILITY AT TIMES THROUGH THE EARLY EVENING HOURS. VISIBILITIES WILL BE REDUCED AND BRIEF WHITEOUT CONDITIONS WILL ALSO BE POSSIBLE. GUSTY WINDS WILL LEAD TO BLOWING SNOW. USE EXTRA CAUTION IF TRAVELING TODAY AND BE ALERT FOR RAPIDLY CHANGING VISIBILITIES AND ROAD CONDITIONS.
Local storm report, Feb 18, 1:55 PM EST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
155 PM EST WED FEB 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW KCMH PORT COLUMBUS APT 40.00N 82.89W
02/18/2015 M1.5 INCH FRANKLIN OH ASOS
&&
EVENT NUMBER ILN1501143
NOVAKLocal storm report, Feb 18, 1:59 PM EST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
159 PM EST WED FEB 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM SNOW ROCKBRIDGE 39.58N 82.52W
02/18/2015 M3.5 INCH HOCKING OH PUBLIC
&&
EVENT NUMBER ILN1501144
NOVAKLocal storm report, Feb 18, 2:00 PM EST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
200 PM EST WED FEB 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM SNOW LANCASTER 39.72N 82.60W
02/18/2015 M3.0 INCH FAIRFIELD OH PUBLIC
&&
EVENT NUMBER ILN1501145
NOVAKLocal storm report, Feb 18, 2:03 PM EST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
203 PM EST WED FEB 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 NW WYOMING 39.24N 84.50W
02/18/2015 M3.4 INCH HAMILTON OH COCORAHS
24 HOUR SNOWFALL.
1100 AM SNOW 4 NNW (WD8NMZ)BRIGHT 39.25N 84.89W
02/18/2015 M3.5 INCH DEARBORN IN COCORAHS
24 HOUR SNOWFALL.
1200 PM SNOW SSE PICKERINGTON 39.89N 82.77W
02/18/2015 M2.0 INCH FAIRFIELD OH COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER ILN1501146
EVENT NUMBER ILN1501147
EVENT NUMBER ILN1501148
NOVAKThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 4:03 AM EST | Wind Chill Advisory | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 56 hr |
| Feb 18, 3:45 PM EST | Wind Chill Warning | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 20 more | 18 hr |
Nearby
Wind Chill Advisories in Ohio, 2015Wind Chill Advisories in Kentucky, 2015Wind Chill Advisories in Indiana, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.